Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Errata, volume 9; Errata, volume 10


Journal: Proc. Amer. Math. Soc. 10 (1959), 1000-1000
DOI: https://doi.org/10.1090/S0002-9939-59-99983-6
Original Article: Proc. Amer. Math. Soc. 10 (1959), 396-398.
Original Article: Proc. Amer. Math. Soc. 9 (1958), 586-588.
Original Article: Proc. Amer. Math. Soc. 9 (1958), 942-945.
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-59-99983-6
Article copyright: © Copyright 1959 American Mathematical Society